Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 101647, 16 pages
http://dx.doi.org/10.1155/2009/101647
Research Article

Uniform in Time Description for Weak Solutions of the Hopf Equation with Nonconvex Nonlinearity

Departamento de Matematicas, Universidad de Sonora, Calle Rosales y Blvd Luis Encinas, s/n, 83000, Hermosillo, Sonora, Mexico

Received 7 July 2009; Revised 11 November 2009; Accepted 9 December 2009

Academic Editor: Ingo Witt

Copyright © 2009 Antonio Olivas Martinez and Georgy A. Omel'yanov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.